Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 525207, 11 pages
Research Article

An Unconditionally Stable, Positivity-Preserving Splitting Scheme for Nonlinear Black-Scholes Equation with Transaction Costs

1Law School, Hunan University, Hunan 410082, China
2School of Mathematics and Computational Science, Changsha University of Science and Technology, Hunan 410114, China

Received 12 February 2014; Revised 27 March 2014; Accepted 17 April 2014; Published 7 May 2014

Academic Editor: Yumin Cheng

Copyright © 2014 Jianqiang Guo and Wansheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Jianqiang Guo, and Wansheng Wang, “On the numerical solution of nonlinear option pricing equation in illiquid markets,” Computers & Mathematics With Applications, vol. 69, no. 2, pp. 117–133, 2015. View at Publisher · View at Google Scholar
  • Yingzi Chen, Wansheng Wang, and Aiguo Xiao, “An Efficient Algorithm for Options Under Merton’s Jump-Diffusion Model on Nonuniform Grids,” Computational Economics, 2018. View at Publisher · View at Google Scholar
  • Jinhao Hu, and Siqing Gan, “High order method for Black–Scholes PDE,” Computers and Mathematics with Applications, vol. 75, no. 7, pp. 2259–2270, 2018. View at Publisher · View at Google Scholar